Alert archive / Minnesota / Winter Weather Advisories in 2008

Winter Weather Advisory 13, NWS Twin Cities, MN

November 10, 200832 counties in Minnesota

NWS Twin Cities, MN issued this winter weather advisory at Nov 10, 2008, 8:56 PM CST for 32 counties in Minnesota. It took effect at Nov 11, 2008, 3:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2008, 8:56 PM CST (02:56 UTC)
In effect from
Nov 11, 2008, 3:00 AM CST
Expired
Nov 11, 2008, 6:00 PM CST
In force
15 hr
Issued by
NWS Twin Cities, MN
All 32 counties

Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 59 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMPX 110256
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
856 PM CST MON NOV 10 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM UNTIL NOON CST FOR
MARTIN...WATONWAN...AND FARIBAULT COUNTIES...

.LOW PRESSURE MOVING INTO CENTRAL KANSAS WILL SPREAD MOISTURE
NORTHEASTWARD INTO SOUTH CENTRAL MINNESOTA LATE THIS EVENING.
WARMER AIR WILL MOVE IN ALOFT AS PRECIPITATION BEGINS TO FALL
AFTER 10 PM NEAR THE MINNESOTA IOWA BORDER FROM SHERBURN TO
FAIRMONT TO FROST. PERIODS OF FREEZING RAIN...POSSIBLY MIXED WITH
SNOW AND SLEET...ARE EXPECTED TO ADVANCE NORTHEASTWARD INTO THE
ADVISORY AREA THROUGH THE OVERNIGHT HOURS. ICE ACCUMULATION OF A
TENTH OR TWO TENTHS OF AN INCH IS POSSIBLE...ESPECIALLY ALONG THE
INTERSTATE 90 CORRIDOR THROUGH MARTIN AND FARIBAULT COUNTIES BY
MID MORNING TUESDAY. DRIVING MAY BECOME TREACHEROUS BY LATE
TONIGHT AND THROUGH THE MID MORNING HOURS TUESDAY. SURFACE
TEMPERATURES ARE EXPECTED TO CLIMB INTO THE UPPER 20S THROUGH
DAYBREAK AND INTO THE LOWER 30S BY TUESDAY AFTERNOON.
PRECIPITATION IS EXPECTED TO TRANSITION TO SNOW OR EVEN RAIN AND
SNOW BY TUESDAY AFTERNOON.

MNZ082-091-092-111100-
/O.NEW.KMPX.WW.Y.0013.081111T0900Z-081111T1800Z/
WATONWAN-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ST. JAMES...FAIRMONT...BLUE EARTH
856 PM CST MON NOV 10 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER WEATHER ADVISORY FOR FREEZING RAIN...SNOW...AND SLEET...WHICH
IS IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY.

PRECIPITATION WILL MOVE NORTHEASTWARD INTO SOUTH CENTRAL MINNESOTA
LATE THIS EVENING. WARMER AIR WILL MOVE IN ALOFT AS PRECIPITATION
BEGINS TO FALL AFTER 10 PM NEAR THE MINNESOTA IOWA BORDER FROM
SHERBURN TO FAIRMONT TO FROST. PERIODS OF FREEZING RAIN...POSSIBLY
MIXED WITH SNOW AND SLEET AT TIMES...ARE EXPECTED TO ADVANCE
NORTHEASTWARD INTO THE ADVISORY AREA THROUGH THE OVERNIGHT HOURS.
ICE ACCUMULATION OF A TENTH OR TWO TENTHS OF AN INCH IS POSSIBLE
IN THE ADVISORY AREA...ESPECIALLY ALONG THE INTERSTATE 90 CORRIDOR
THROUGH MARTIN AND FARIBAULT COUNTIES BY MID MORNING TUESDAY.
DRIVING MAY BECOME TREACHEROUS WITH ICY ROADS BY LATE TONIGHT AND
THROUGH THE MID MORNING HOURS TUESDAY. SURFACE TEMPERATURES ARE
EXPECTED TO CLIMB INTO THE UPPER 20S THROUGH DAYBREAK AND INTO THE
LOWER 30S BY TUESDAY AFTERNOON. PRECIPITATION IS EXPECTED TO
TRANSITION TO SNOW OR EVEN RAIN AND SNOW BY TUESDAY AFTERNOON..

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING
RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MDB
2 follow-up statements
000 
WWUS43 KMPX 110933
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
333 AM CST TUE NOV 11 2008

...A MIX OF WINTER WEATHER TYPES WILL EXPAND ACROSS SOUTH 
CENTRAL AND CENTRAL MINNESOTA TODAY...

.TRAVEL WILL BECOME HAZARDOUS ACROSS MUCH OF SOUTH CENTRAL INTO
CENTRAL MINNESOTA DURING THE MORNING AS LIGHT FREEZING RAIN
EXPANDS NORTH. BY NOON MUCH OF THE FREEZING RAIN OR SLEET SHOULD
CHANGE TO SNOW AS THE ATMOSPHERE COOLS. THIS AFTERNOON AND INTO
TONIGHT FROM 1 TO 4 INCHES OF SNOW IS POSSIBLE ACROSS MUCH OF THE
SOUTHERN HALF OF MINNESOTA INTO WESTERN WISCONSIN. WITH
TEMPERATURES AT OR SLIGHTLY ABOVE FREEZING THIS AFTERNOON...THE
SNOW WILL BE VERY WET. THIS WINTRY MIX IS COURTESY OF AN AREA OF
LOW PRESSURE IN KANSAS WHICH WILL LIFT INTO NORTHEAST IOWA BY
WEDNESDAY MORNING. BE AWARE THAT ONLY A SMALL AMOUNT OF FREEZING
RAIN CAN MAKE ROADS AND SIDEWALKS VERY ICY IN A SHORT PERIOD OF
TIME. A WINTER WEATHER ADVISORY IS IN EFFECT...SOUTH OF A LINE
FROM MORRIS TO NEAR ST. CLOUD...TO THE CAMBRIDGE AREA.

MNZ047-048-054>070-073>078-083>085-093-111745-
/O.EXB.KMPX.WW.Y.0013.000000T0000Z-081112T0000Z/
STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-
GOODHUE-BLUE EARTH-WASECA-STEELE-FREEBORN-
INCLUDING THE CITIES OF...MORRIS...GLENWOOD...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...MANKATO...WASECA...OWATONNA...ALBERT LEA
333 AM CST TUE NOV 11 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER WEATHER ADVISORY FOR A MIX OF FREEZING RAIN...SLEET AND
SNOW WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

TRAVEL WILL BECOME HAZARDOUS ACROSS MUCH OF SOUTH CENTRAL INTO
CENTRAL MINNESOTA DURING THE MORNING AS LIGHT FREEZING RAIN
EXPANDS NORTH. BY NOON MUCH OF THE FREEZING RAIN OR SLEET SHOULD
CHANGE TO SNOW AS THE ATMOSPHERE COOLS. THIS AFTERNOON AND INTO
TONIGHT FROM 1 TO 4 INCHES OF SNOW IS POSSIBLE. WITH TEMPERATURES
AT OR SLIGHTLY ABOVE FREEZING THIS AFTERNOON THE SNOW WILL BE VERY
WET. THIS WINTRY MIX IS COURTESY OF AN AREA OF LOW PRESSURE IN
KANSAS WHICH WILL LIFT INTO NORTHEAST IOWA BY WEDNESDAY MORNING.
BE AWARE THAT ONLY A SMALL AMOUNT OF FREEZING RAIN CAN MAKE ROADS
AND SIDEWALKS VERY ICY IN A SHORT PERIOD OF TIME.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

MNZ082-091-092-111745-
/O.EXT.KMPX.WW.Y.0013.000000T0000Z-081112T0000Z/
WATONWAN-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ST. JAMES...FAIRMONT...BLUE EARTH
333 AM CST TUE NOV 11 2008

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

FREEZING RAIN AND SLEET SHOULD CHANGE TO MAINLY SNOW BY NOON AS
THE ATMOSPHERE COOLS. THIS WINTRY MIX COULD CAUSE UNTREATED ROADS
TO BE VERY SLICK. THIS AFTERNOON AND INTO TONIGHT FROM 1 TO 3 INCHES
OF SNOW IS POSSIBLE. WITH TEMPERATURES AT OR SLIGHTLY ABOVE FREEZING
THIS AFTERNOON THE SNOW WILL BE VERY WET. THIS WINTRY MIX IS
COURTESY OF AN AREA OF LOW PRESSURE IN KANSAS WHICH WILL LIFT INTO
NORTHEAST IOWA BY WEDNESDAY MORNING. BE AWARE THAT ONLY A SMALL
AMOUNT OF FREEZING RAIN CAN MAKE ROADS AND SIDEWALKS VERY ICY IN A
SHORT PERIOD OF TIME.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
000 
WWUS43 KMPX 111745
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1145 AM CST TUE NOV 11 2008

...A MIX OF WINTER WEATHER TYPES WILL CONTINUE THIS AFTERNOON
ACROSS CENTRAL AND SOUTHERN MINNESOTA...

.A WINTER WEATHER ADVISORY REMAINS IN EFFECT...SOUTH OF A LINE
FROM MORRIS TO NEAR ST. CLOUD...TO THE CAMBRIDGE AREA. THIS
INCLUDES THE ENTIRE TWIN CITIES METRO AREA. LIGHT FREEZING
RAIN...SLEET...AND SNOW WILL CONTINUE THROUGH THE AFTERNOON HOURS
ACROSS CENTRAL AND SOUTHERN MINNESOTA. COUNTY OFFICIALS HAVE
RELAYED REPORTS OF ICY ROADS IN PLACES...MAKING FOR HAZARDOUS
TRAVEL AT TIMES. BE AWARE THAT ONLY A SMALL AMOUNT OF FREEZING
RAIN CAN MAKE ROADS AND SIDEWALKS VERY ICY IN A SHORT PERIOD OF
TIME. SOME LIGHT WET SNOW ACCUMULATIONS OF ONE TO TWO INCHES ARE
POSSIBLE THIS AFTERNOON ACROSS CENTRAL AND WESTERN MINNESOTA. THE
PRECIPITATION IS EXPECTED TO TRANSITION TO MAINLY LIGHT SNOW THIS
EVENING WITH ONLY MINOR ACCUMULATIONS. HOWEVER...IT IS POSSIBLE
THAT THE ADVISORY WILL NEED TO BE EXTENDED INTO THIS EVENING.

MNZ047-048-054>070-073>078-082>085-091>093-120000-
/O.CON.KMPX.WW.Y.0013.000000T0000Z-081112T0000Z/
STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-
GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-
FREEBORN-
INCLUDING THE CITIES OF...MORRIS...GLENWOOD...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA
1145 AM CST TUE NOV 11 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

LIGHT FREEZING RAIN...SLEET...AND SNOW WILL CONTINUE THROUGH THE
AFTERNOON HOURS ACROSS CENTRAL AND SOUTHERN MINNESOTA. COUNTY 
OFFICIALS HAVE RELAYED REPORTS OF ICY ROADS IN PLACES ACROSS
CENTRAL AND SOUTHERN MINNESOTA...MAKING FOR HAZARDOUS TRAVEL AT
TIMES. BE AWARE THAT ONLY A SMALL AMOUNT OF FREEZING RAIN CAN MAKE
ROADS AND SIDEWALKS VERY ICY IN A SHORT PERIOD OF TIME. SOME LIGHT
WET SNOW ACCUMULATIONS OF ONE TO TWO INCHES ARE POSSIBLE THIS
AFTERNOON ACROSS CENTRAL AND WESTERN MINNESOTA. THE PRECIPITATION
IS EXPECTED TO TRANSITION TO MAINLY LIGHT SNOW THIS EVENING WITH
ONLY MINOR ACCUMULATIONS. HOWEVER...IT IS POSSIBLE THAT THE
ADVISORY WILL NEED TO BE EXTENDED INTO THIS EVENING.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Nov 10, 3:35 PM CST, 5 hours 21 minutes earlier.

Area forecast discussion, Nov 10, 3:35 PM CST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 PM CST MON NOV 10 2008

.DISCUSSION...

UPPER LOW SPINNING ALONG THE NM/CO BORDER WITH LARGE SWATH OF
PRECIP EXTENDING ENE INTO SWRN IOWA. DETERMINISTIC MODELS ARE IN
QUITE GOOD AGREEMENT BRINGING PRECIP INTO SRN MN...AND ENOUGH
ENSEMBLE MEMBERS ARE NOW ALSO SHOWING ENOUGH FAVORABLE SIGNS SUCH
THAT THE 15Z SREF IS ALSO INDICATING PRECIP. IN THE TWO OR THREE
HOURS PRIOR TO 12Z... SATURATION AT FAIRMONT IS EVIDENT ON BUFKIT
PROFILES DOWN TO ABOUT 5K FEET...AND THEN COLUMN BECOMES BETTER
SATURATED AFTER 12Z. SOME WARMING ALOFT OVERNIGHT MAINLY FROM 750
TO 900 MB. 18Z NAM ACTUALLY BRINGS SLIGHTLY WARMER TEMPS THAN THE
12Z VERSION. BEST LIFT DOES NOT MOVE IN UNTIL AFTER 12Z. THERE IS
POTENTIAL FOR A FEW HOURS OF LIGHT FREEZING RAIN MAINLY IN SC MN.
COBB OUTPUT FROM THE NAM AND GFS IS MORE LIKE A COUPLE HOURS.
ENOUGH QUESTIONS ABOUT PRECIP TYPE AND DURATION SUCH THAT WILL NOT
ISSUE ADVISORY ATTM. BUT THIS IS SOMETHING TO WATCH FOR TUESDAY
MORNING.

ONCE THIS GOES BY...BROAD UPPER TROUGH...STEMMING FROM CANADA...
APPROACHES LATE WED NIGHT AND ESPECIALLY THURSDAY AND FRIDAY.
TROUGH DEEPENS QUITE A BIT AS IT SHIFTS TOWARD THE WESTERN GREAT
LAKES WITH 150 KNOT JET ARROACHING ACROSS THE CNDN AND NORTHERN US
ROCKIES. INITIAL ZONE OF WARM ADVECTION WILL HELP PRODUCE SOME
PRECIP LATE WED NIGHT INTO THURSDAY. IF ONE WAVE OF PRECIP SHOOTS
BY QUICKLY ENOUGH THURSDAY MORNING...ALA THE QUICKER GFS...
THURSDAY MAX TEMPS MAY BE HIGHER THAN THE CURRENT FCST OF MID 40S.
BUT WITH PROXIMITY OF UPPER JET TO MN/WI...THERE WILL LIKELY BE
ENOUGH MID AND HIGH CLOUDS TO KEEP TEMPS FROM GETTING OUT OF
CONTROL. NEW 12Z ECMWF IS SLOWER SO THIS IS SOMETHING TO KEEP IN
MIND. SHORT WAVES IN NW FLOW AROUND THE UPPER LOW WILL BRING A
COUPLE WAVES OF COLD AIR AND BOUTS OF SNOW SHOWERS. MAX TEMPS DROP
10-15 DEGREES FOR FRIDAY. COLD AIR WILL REMAIN ENTRENCHED INTO
SATURDAY... WITH ONLY A BRIEF WINDOW OF OPPORTUNITY FOR A SLIGHT
WARMUP ON SUNDAY BEFORE THE NEXT SYSTEM DROPS INTO THE REGION ON
MONDAY. RIGHT NOW THE ONLY PRECIP BEING INDICATED IS ON MONDAY BUT
THAT MAY NEED TO BE BUMPED UP.

&

.AVIATION.../00Z TAF ISSUANCE/

JUST YESTERDAY LOOKED LIKE A PRETTY DRY FORECAST FOR MOST AIRPORT
SITES. WHAT A DIFFERENCE A DAY MAKES. SURFACE CYCLONE CURRENTLY
TRAVERSING THE OK PANHANDLE...WILL QUICKLY MAKES ITS WAY INTO
EASTERN KANSAS BY NOON ON VETERANS DAY. CUT OFF 50H LOW WILL
BE SEEN JUST NORTH OF THIS SYSTEM ABOVE WESTERN IA THIS TIME
FRAME. FREEZING RAIN/IP SHIELD CURRENTLY STRETCHING FROM SIOUX
FALLS TO FORT DODGE AND HEADING NORTH. GFS 295K ISENTROPIC SURF
ANAL HANDLING BEST OUT OF THREE (EUROPEAN...NAM). EVEN SO...APPEARS
TIMING A TAD QUICK ON THE UPTAKE OF PRECIPITATION. BUFKIT STILL
HINTING AT FZRA SCENARIO UNFOLDING AT RWF FOR SEVERAL HOURS EARLY ON
IN EVENT. 1000-500MB THICKNESS VALUES INDICATING A FAIRLY QUICK
TRANSFORMATION TO AN ALL SNOW EVENT...WITH MOST INTENSE SNOWFALL AND
MVFR CIGS AND VSBYS SW MN BETWEEN 12 AND 18Z. COOLER COLUMN
TEMPERATURES NORTH OF RWF SHOULD PORTEND MAINLY SNOW EVENT...WITH
POSSIBLE CHANGE TO LIGHT RAIN OVR MSP LATE TOMORROW AFTERNOON.
SURFACE CYCLONE WILL FILL AS IT MEANDERS INTO EASTERN IA BY WED
AFTERNOON. ALTHOUGH BULK OF PRECIPITATION WILL BE SPENT BY VETERANS
DAY EVENING...COL REGION WILL PORTEND POSSIBLE VFR VSBYS MOST OF MN
AIRPORT SITES FOR TUESDAY NIGHT. OF COURSE TRAPPED LOW LEVEL
MOISTURE WILL ALSO TRANSLATE TO MVFR CIGS...AND OCCASIONAL IFR CIGS
TUESDAY AFTN INTO THE OVERNIGHT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

AZ/TDK
Hazardous weather outlook, Nov 10, 12:21 PM CST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1221 PM CST MON NOV 10 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111130-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1221 PM CST MON NOV 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT FREEZING RAIN IS POSSIBLE IN SOUTHWEST AND FAR SOUTH CENTRAL
MINNESOTA LATE TONIGHT...AS LOW PRESSURE MOVES FROM THE ROCKIES
INTO THE CENTRAL PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE LOW PRESSURE SYSTEM WILL BE PASSING SOUTH OF THE REGION
TUESDAY THROUGH WEDNESDAY MORNING. THE FEATURE WILL BRING A MIX
OF FREEZING RAIN AND RAIN TO SOUTH CENTRAL MINNESOTA
TUESDAY...WHICH COULD CHANGE TO SNOW BY TUESDAY AFTERNOON. AN
INCH OR TWO OF SNOW COULD ACCUMULATE ACROSS PARTS OF SOUTH CENTRAL
MINNESOTA THROUGH WEST CENTRAL WISCONSIN...TUESDAY NIGHT INTO
WEDNESDAY MORNING.

ANOTHER LOW PRESSURE SYSTEM WILL ADVANCE ACROSS MINNESOTA AND
WISCONSIN ON FRIDAY. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...
ALONG WITH SOME SNOW...MAY OCCUR ON FRIDAY ACROSS CENTRAL AND
SOUTHERN MINNESOTA. THIS COULD RESULT IN POOR TRAVEL CONDITIONS
ALONG WITH LOW VISIBILITIES...ESPECIALLY ACROSS WEST CENTRAL
THROUGH SOUTH CENTRAL AREAS OF MINNESOTA. CHECK BACK AS THE WEEK
PROGRESSES ON THIS DEVELOPING WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Winter Weather Advisories in Minnesota, 2008Every winter weather advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.